# SDR DALA2025012900701

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 36,061 hours, 13,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0780822) L/H SECOND HOLE FROM THE TOP IN THE SPAR O/B HAS TOOLING DAMAGE. C/W ON ERA 623796-14AD.
